# SDR SWIA2020021848644

- Difficulty date: January 9, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Part number: 1331073
- Condition: Chafed
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR EXTERIOR  SKIN CHAFFED OUTER HANDLE HOUSING  GROVE WORN FROM NYLON RUB STRIP NEARLY WORN THRU. MARKED.   (C-CHECK) RO 2/14/2020   INSTALLED NEW OUTER HANDLE HOUSING(P/N 133107-3) TO SERVICE DOOR, REF BOMBARDIER DWG AND CRJ700 SRM. COMPLIED WITH SKYWEST TASK CARD.  LEAK CHECK GOOD
